# SDR COMA2010081850177

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 22,725 hours, 18,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 601R3502731
- Condition: Cracked
- Location: Cargo Door
- Part time: 22,725 hours, 18,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRAME MEMBER IN LOWER AFT SIDE OF CARGO DOOR P/N 601R35027-31.  REPLACED CARGO DOOR LOWER AFT FRAME MEMBER P/N 601R35027-31 IAW CRJ SRM 51-42-06.
